Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 28, 2009, 7:38 PM CST for Marshall County, Putnam County, Illinois. It took effect at Mar 2, 2009, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 28, 2009, 7:38 PM CST (01:38 UTC)
- In effect from
- Mar 2, 2009, 6:00 PM CST
- Expired
- Mar 1, 2009, 8:17 PM CST
- In force
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Marshall County, IL, Putnam County, IL
The radar
The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River near Henry (HNYI2). The gauge peaked at 22.22 ft at Mar 2, 2009, 1:00 AM CST.
- Action stage
- 22 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05558300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 010138
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
738 PM CST SAT FEB 28 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES
ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD
COUNTIES
.SYNOPSIS...RECENT HEAVY RAINFALL ACROSS ILLINOIS HAS CAUSED
RISES ALONG THE ILLINOIS RIVER. THE RIVER AT HENRY AND PEORIA
WILL RISE ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC123-155-011538-
/O.NEW.KILX.FL.W.0009.090302T1800Z-090304T0600Z/
/HNYI2.1.ER.090302T1800Z.090302T1800Z.090304T0000Z.NO/
738 PM CST SAT FEB 28 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT HENRY.
* FROM MONDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 630 PM SATURDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE MONDAY
AFTERNOON.
* IMPACT...AT 23.0 FEET...WATER BEGINS TO AFFECT THE MARINA IN HENRY
ALONG WITH MINOR FLOODING OF LAND ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
ILLINOIS RIVER
HENRY 23 21.4 SAT 6 PM 22.1 22.9 23.0
$$
ILC143-179-203-011537-
/O.NEW.KILX.FL.W.0010.090302T0200Z-000000T0000Z/
/PIAI2.1.ER.090302T0200Z.090304T1200Z.000000T0000Z.NO/
738 PM CST SAT FEB 28 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER NEAR PEORIA.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 630 PM SATURDAY THE STAGE WAS 16.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 19.2 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
ILLINOIS RIVER
PEORIA 18 16.6 SAT 6 PM 17.2 18.4 18.9
$$2 follow-up statements
000
WGUS83 KILX 011711
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1111 AM CST SUN MAR 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES
ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES
ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND
SCHUYLER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC123-155-020711-
/O.EXT.KILX.FL.W.0009.090303T0000Z-090303T1800Z/
/HNYI2.1.ER.090303T0000Z.090303T0000Z.090303T1200Z.NO/
1111 AM CST SUN MAR 01 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HENRY.
* FROM MONDAY EVENING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1030 AM SUNDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 23.0 FEET...WATER BEGINS TO AFFECT THE MARINA IN HENRY
ALONG WITH MINOR FLOODING OF LAND ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
HENRY 23 22.0 SUN 10 AM 22.8 23.0 22.7
$$
ILC143-179-203-020710-
/O.EXT.KILX.FL.W.0010.090302T0600Z-090308T1200Z/
/PIAI2.1.ER.090302T0600Z.090303T1800Z.090308T0600Z.NO/
1111 AM CST SUN MAR 01 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY MARCH 08...THE FLOOD WARNING
CONTINUES FOR
THE ILLINOIS RIVER NEAR PEORIA.
* FROM LATE TONIGHT TO SUNDAY MARCH 08...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1030 AM SUNDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 18.8 FEET BY TUESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
PEORIA 18 17.5 SUN 10 AM 18.2 18.7 18.8
$$
ILC057-125-020710-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.090214T0700Z.090305T1800Z.000000T0000Z.NO/
1111 AM CST SUN MAR 01 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HAVANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM SUNDAY THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY
THURSDAY AFTERNOON THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
HAVANA 14 15.8 SUN 10 AM 16.2 16.8 17.0
$$
ILC009-017-137-169-020710-
/O.CON.KILX.FL.W.0007.000000T0000Z-000000T0000Z/
/BEAI2.1.ER.090214T0315Z.090307T1200Z.000000T0000Z.NO/
1111 AM CST SUN MAR 01 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT BEARDSTOWN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SUNDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY
SATURDAY MORNING THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
BEARDSTOWN 14 15.1 SUN 11 AM 15.3 15.6 15.9
$$000
WGUS83 KILX 020217
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CST SUN MAR 01 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. THE RIVER IS STARTING
TO CREST AND SHOULD REMAIN BELOW FLOOD STAGE.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC123-155-020247-
/O.CAN.KILX.FL.W.0009.000000T0000Z-090303T1800Z/
/HNYI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
817 PM CST SUN MAR 01 2009
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER AT HENRY.
* AT 730 PM SUNDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS CRESTING AT THIS TIME AND WILL
REMAIN BELOW FLOOD STAGE.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
HENRY 23 22.2 SUN 7 PM 22.2 22.3 22.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 28, 5:15 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 28, 5:15 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 515 PM CST SAT FEB 28 2009 .DISCUSSION... ISSUED 300 PM CST SAT FEB 28 2009 CONCERNS IN THE SHORT TERM ARE WITH CLOUD COVER AND TEMPERATURES. THEN ATTENTION TURNS TO A SERIES OF SHORTWAVES EXPECTED FOR MID AND LATE NEXT WEEK AS A FRONTAL BOUNDARY STALLS OUT ACROSS ILLINOIS. THE 20Z SURFACE ANALYSIS SHOWS A SURFACE LOW OVER GEORGIA...WITH AN INVERTED TROUGH EXTENDING BACK TOWARD S MISSOURI. A BROAD AREA OF SNOW SHOWERS WERE ACROSS MISSOURI/ N ARK/ S IL/ AND THE OHIO RIVER VALLEY...WHILE RAIN EXTENDED TO THE CENTRAL EAST COAST. HIGH PRESSURE WAS BUILDING IN BEHIND THE LOW...WITH THE RIDGE AXIS EXTENDING FROM THE DAKOTAS TO TEXAS. DRY AIR ASSOCIATED WITH THE HIGH WAS ERODING THE LOW CLOUDS ACROSS N IL. C IL REMAINED CLOUDY. ALOFT...A SPLIT FLOW WAS EVIDENT. A RIDGE DOMINATED THE WESTERN STATES...WHILE A TROUGH COVERED THE EAST. THE MAIN FEATURE WAS A SOUTHERN STREAM CLOSED UPPER LOW OVER THE MO/AR/OK BORDER AREA. THAT FEATURE WAS ONE DRIVING FORCE FOR THE SNOW/RAIN...IN CONJUNCTION WITH THE JET ROUNDING THE BASE OF THE UPPER TROUGH. THE UPPER LOW WAS MAKING STEADY PROGRESS TO THE ESE...AND ITS DEPARTURE SHOULD ALLOW FOR HIGH PRESSURE TO BUILD IN ACROSS IL OVER THE NEXT 12 TO 24 HOURS. SHORT TERM...TONIGHT THROUGH TUESDAY. THE UPPER TROUGH AXIS WILL MOVE EAST OF IL BETWEEN 00Z AND 06Z. RISING HEIGHTS ALOFT SHOULD ALLOW THE DRY SURFACE RIDGE TO BEGIN TO ERODE THE LOW CLOUDS. SATELLITE IMAGES SHOW THE LOW CLOUDS IN OUR N CWA THINNING ALREADY. ONLY MINOR MID AND HIGH CLOUDS REMAINED IN C IL...MAINLY S OF I-72. NAM FORECAST SOUNDINGS ARE INDICATING PERSISTENT LOW MOISTURE AROUND 900 MB ALL THE WAY THROUGH SUNDAY AFTERNOON...WHILE THE GFS IS MUCH DRIER ALREADY THIS EVENING. BASED ON SAT IMAGES AND PAST PERFORMANCE OF THE NAM IN THESE SITUATIONS... THINK THE NAM IS TOO PESSIMISTIC AND WILL CONTINUE TO FORECAST CLEARING LOW CLOUDS TONIGHT. THE THICKEST LOW CLOUDS SEEM TO BE ACROSS THE W CWA...SOMEWHAT AIDED BY MOISTURE FLOWING SE OFF OF LAKE MICHIGAN AS SEEN IN SAT LOOPS. THOSE CLOUDS...AND THE S THIRD MAY SEE CLOUDS LINGER THE LONGEST. HOWEVER...BY 12Z...ALL BUT THE FAR SE CWA SHOULD BE MOSTLY CLEAR. THE TIMING OF THE CLEARING WILL BE IMPORTANT FOR FCSTING LOW TEMPS TONIGHT. WE LIKE THE COLDER MET GUID FOR LOWS. ONE FLY IN THE OINTMENT WILL BE SUSTAINED WINDS TONIGHT. THEY MAY HELP TO KEEP TEMPS UP A BIT. HOWEVER...UPSTREAM SFC DEWPOINTS IN THE SINGLE DIGITS WILL BE ADVECTING TWRD OUR CWA. WILL STICK WITH TEENS FOR LOWS IN ALL BUT THE SE CWA. ON SUNDAY...THE SURFACE RIDGE WILL BUILD EASTWARD...AS COLD AIR FILTERS SOUTH INTO THE AREA. GUSTY N WINDS ARE EXPECTED...WHICH MAY BRING A BAND OF LAKE EFFECT CLOUDS FROM LAKE MICHIGAN ACROSS OUR NE ZONES. CMI/DNV/PRG WILL HAVE THE BEST CHANCE FOR LOW CLOUDS. THIS MAY KEEP THEIR HIGHS A BIT LOWER. WENT WITH UPPER 20S THERE AND NW OF THE IL RIVER...WITH LOW 30S ELSEWHERE. SUNDAY NIGHT WILL BE THE COLDEST NIGHT...WITH LIGHTER WINDS AND H85 TEMPS IN THE -10 TO -12C RANGE. SINGLE DIGITS ARE EXPECTED IN THE N THIRD OF THE CWA...WITH L-M TEENS ELSEWHERE. A WARMING TREND WILL BEGIN ON MONDAY...BUT STILL NOT CLIMB MUCH ABOVE FREEZING. BY TUESDAY AFTERNOON...H85 TEMPS WILL CLIMB TO -2 TO -4C...WITH A SOUTHERLY FLOW. PLENTY OF SUN SHOULD HELP PUSH HIGHS INTO THE 40S. LONG TERM...WEDNESDAY THROUGH SATURDAY. A MORE ZONAL FLOW WILL SET UP FOR MID TO LATE WEEK. THE FIRST SURFACE LOW IS EXPECTED TO APPROACH ON WED...WITH A WARM FRONT SETTING UP ACROSS N IL. SOME SHOWERS WILL BE POSSIBLE WED NIGHT AND THURSDAY...IN THE WARM AIR ADVECTION REGIME. BY FRIDAY MORNING...THE LOW WILL PASS BY TO THE N ACROSS THE GREAT LAKES...DRAGGING A COLD FRONT ACROSS IL SOMETIME FRIDAY MORNING. THAT FRONT IS EXPECTED TO STALL OUT IN SC IL FRIDAY NIGHT AND SATURDAY...HELPING TO KEEP RAIN CHANCES IN THE AREA. FOR NOW...THE ONLY POPS IN THE CHANCE CATEGORY ARE ON THURSDAY...AND AGAIN SATURDAY AND SATURDAY NIGHT. SLIGHT CHANCE POPS FILL THE GAPS THUR NIGHT THROUGH FRI NIGHT DUE TO SHORTWAVES IN THE SW FLOW ALOFT. MUCH WARMER TEMPERATURES WILL DEVELOP SOUTH OF THE WARM FRONT ON THURSDAY...WITH MID TO UPPER 50S FOR HIGHS. DEPENDING ON THE TIMING OF A COLD FRONT FOR FRIDAY MORNING...HIGHS ON FRIDAY MAY CLIMB INTO THE 60S...ESPECIALLY IN THE SE HALF OF THE CWA. A LITTLE COOLER CONDITIONS WILL RETURN FOR SATURDAY BEHIND THE COLD FRONT...BUT HIGHS SHOULD STILL REACH INTO THE UPPER 40S TO MID 50S. SHIMON && .AVIATION... ISSUED 515 PM CST SAT FEB 28 2009 LOW CLDS WL CONT TO ERODE SWD THIS EVENING AS SFC WNDS TAKE ON A MORE NLY COMPONENT AND DRIER AIR COMES DOWN FM NRN IL. 2500 FT CIGS ARE HANGING ON AT SPI/DEC...SO WL INCLUDE A TEMPO FOR BKN FOR THE FIRST COUPLE OF HRS THERE. NLY LOW LVL FLOW WL PREVAIL THIS TAF PD AS IL REMAINS SITUATED BTWN HIGH PRES TO THE NW AND THE DEEPENING LOW TO THE SOUTHEAST. GUSTS WL INCRS AFT 15Z SUN AS VERTICAL MIXING TAKES PLACE. A LONG NLY FETCH ALONG LK MI WL LIKELY PUSH A BAND OF STRATOCU SWD ALG THE IL/IN BORDER...AND SOME OF THESE CLDS MAY EXTEND WWD ENOUGH TO CLIP CMI. FOR NOW WL PUT IN SOME SCT025 THERE FOR THE AFTN HRS AND LATER ISSUANCES MAY INCLUDE AN MVFR CIG IF THE CLDS DO INDEED COME THAT FAR WWD. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 28, 2:55 PM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 255 PM CST SAT FEB 28 2009 ILZ028>031-037-038-042>046-048-051>057-061>063-066>068-071>073- 011200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY- STARK-TAZEWELL-VERMILION-WOODFORD- 255 PM CST SAT FEB 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027-036-040-041-047-049-050-011200- CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT- 255 PM CST SAT FEB 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR INTERESTS ALONG THE ILLINOIS RIVER...THE RIVER IS FORECAST TO REMAIN ABOVE FLOOD STAGE AT HAVANA AND POINTS DOWNSTREAM FOR THE NEXT SEVERAL DAYS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:38 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 5 days |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.